Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro and Nausea dannielle

Posted by almondjoy on October 8, 2003, at 9:42:44

In reply to Re: Lexapro and Nausea, posted by dannielle on October 6, 2003, at 22:51:39

Taking ginger root 2 or 3 times a day helped me w/ nausea from lexapro. you can get it about anywhere they sell supplements....drugstore, walmart, whatever

take care


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:almondjoy thread:109458
URL: http://www.dr-bob.org/babble/20031004/msgs/266699.html